Alert archive / Arizona / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 18, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 16, 2012, 3:36 PM MST for Mohave County, Arizona. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2012, 3:36 PM MST (22:36 UTC)
- Expired
- Jul 16, 2012, 4:15 PM MST
- In force
- 39 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
County Mohave County, AZ
The radar
The Cedar City radar (KICX), 82 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1601 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
169
WUUS55 KVEF 162236
SVRVEF
AZC015-162315-
/O.NEW.KVEF.SV.W.0018.120716T2236Z-120716T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
336 PM MST MON JUL 16 2012
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTH CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 415 PM MST.
* AT 328 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
NORTH CENTRAL MOHAVE COUNTY...OR 21 MILES SOUTHEAST OF ST GEORGE...
AND WAS MOVING NORTH AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN MOHAVE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.
REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER
HASHTAG...NWSVEGAS.
&&
LAT...LON 3678 11325 3684 11346 3701 11340 3701 11316
3701 11313 3701 11312
TIME...MOT...LOC 2236Z 181DEG 25KT 3692 11333
$$
JENSEN2 follow-up statements
656
WWUS55 KVEF 162254
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
354 PM MST MON JUL 16 2012
AZC015-162315-
/O.CON.KVEF.SV.W.0018.000000T0000Z-120716T2315Z/
MOHAVE AZ-
354 PM MST MON JUL 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MST
FOR EXTREME NORTH CENTRAL MOHAVE COUNTY...
AT 345 PM MST...ALTHOUGH THE STORM IS DECREASING AT THIS
TIME...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
EXTREME NORTH CENTRAL MOHAVE COUNTY...OR 16 MILES SOUTHEAST OF ST
GEORGE...AND WAS MOVING NORTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN MOHAVE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.
REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER
HASHTAG...NWSVEGAS.
&&
LAT...LON 3678 11325 3684 11346 3701 11340 3701 11316
3701 11313 3701 11312
TIME...MOT...LOC 2254Z 181DEG 25KT 3704 11333
$$
JENSEN697
WWUS55 KVEF 162309
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
409 PM MST MON JUL 16 2012
AZC015-162316-
/O.EXP.KVEF.SV.W.0018.000000T0000Z-120716T2315Z/
MOHAVE AZ-
409 PM MST MON JUL 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL MOHAVE
COUNTY WILL EXPIRE AT 415 PM MST...
THE THUNDERSTORM WHICH WAS LIKELY PRODUCING STRONG WINDS AND HAIL
HAS SHIFTED NORTH INTO UTAH AND SHOULD HAVE LITTLE ADDITIONAL IMPACT
ON EXTREME NORTH CENTRAL MOHAVE COUNTY. THUS THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE AS OF 415 PM MST.
LAT...LON 3678 11325 3684 11346 3701 11340 3701 11316
3701 11313 3701 11312
TIME...MOT...LOC 2306Z 181DEG 25KT 3712 11333
$$
JENSENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:34 PM MST, 2 minutes earlier.
Area forecast discussion, Jul 16, 3:34 PM MST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 334 PM PDT MON JUL 16 2012 .SYNOPSIS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING ESPECIALLY FROM LAS VEGAS NORTH AND EAST. DRIER AND MORE STABLE AIR MOVING IN FROM THE WEST WILL BRING AN END TO THUNDERSTORMS IN JUST ABOUT ALL AREAS ON TUESDAY. REMNANT MOISTURE ASSOCIATED WITH WHAT IS NOW TROPICAL STORM FABIO IN THE EASTERN PACIFIC IS EXPECTED TO GET PULLED NORTH ON WEDNESDAY AFTERNOON INTO THURSDAY RESULTING IN A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY OVER THE WESTERN HALF OF THE AREA. && .SHORT TERM...ANOTHER ACTIVE DAY IN THE AREA THOUGH THE EXTENT OF THE AREA SEEING SHOWER AND THUNDERSTORM ACTIVITY HAS DECREASED FROM YESTERDAY. A DIGGING MID/UPPER LEVEL TROUGH ALONG THE CALIFORNIA COAST HAS RESULTED IN INCREASING SOUTHWEST FLOW ALOFT ACROSS OUR AREA WHICH IS HELPING TO GRADUALLY PUSH OUT THE MOISTURE. SUBSTANTIAL DRYING HAS TAKEN PLACE ACROSS THE SOUTHWEST CWFA AND THESE AREAS WILL REMAIN DRY AND RELATIVELY CLEAR THROUGH TONIGHT. THE SO CALLED DESERT DRYLINE OR THE BOUNDARY BETWEEN THE MOIST/UNSTABLE AIR AND DRIER/MORE STABLE AIR CURRENTLY RAN FROM HIKO TO LAS VEGAS TO NEAR KINGMAN AND SO FAR SHOWER AND THUNDERSTORM ACTIVITY HAS MAINLY BEEN EAST OF THIS LINE AND THIS SHOULD REMAIN THE CASE THROUGH THIS EVENING. PWATS ARE NOT QUITE AS GREAT AS RECENT DAYS...AND THE MIX OF DRIER AIR APPEARS TO ALLOWING FOR MORE OF A SEVERE THREAT WITH STORMS COMPARED TO 2-3 DAYS AGO WITH STRONG WINDS AND HAIL BOTH POSSIBLE. HOWEVER STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAIN AND THUS THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR THIS EVENING. WITH THE LOSS OF HEATING STORMS SHOULD WIND DOWN BY MIDNIGHT AND LEAVE JUST SOME CLOUDS OVER EASTERN AREAS FOR THE LATER PART OF TONIGHT. A MID/UPPER LOW IS EXPECTED TO DROP SOUTH TOWARD EUREKA CALIFORNIA ON TUESDAY AFTERNOON WHICH WILL KEEP THE TROUGH ALOFT ALONG THE CALIFORNIA COAST. WE MAY HAVE A LITTLE MOISTURE LEFT IN NORTHEAST MOHAVE COUNTY AND A SLIGHT CHANCE OF AFTERNOON/EVENING THUNDERSTORMS WAS LEFT IN FOR THIS AREA MAINLY FOR THE AREA NEAR MT TRUMBULL WHICH IS OFTEN ONE OF THE LAST SPOTS TO DRY OUT. OTHERWISE WE SHOULD SEE PLENTY OF SUNSHINE. GUIDANCE TEMPS LOOK A LITTLE COOL AND GFS BUFR SOUNDINGS SHOW A NEARLY SIMILAR THERMAL PROFILE TO TODAY SO I WENT A LITTLE ABOVE GUIDANCE FOR HIGHS. OUR BREAK FROM THE WET WEATHER WILL NOT LAST LONG AS OUR ATTENTION WILL TURN TO TROPICAL STORM FABIO IN THE EASTERN PACIFIC. FABIO IS FORECAST BY THE NATIONAL HURRICANE CENTER TO WEAKEN AS IT MOVES NORTH AND EVENTUALLY NORTHEAST AS FABIO GETS PULLED INLAND BY THE MID/UPPER LEVEL TROUGH ALONG THE CALIFORNIA COAST. MODELS WEAKEN FABIO TO A REMNANT LOW THAT IS FORECAST TO MOVE TOWARDS VENTURA COUNTY BY EARLY THURSDAY MORNING BEFORE WEAKENING FURTHER AS IT MOVES NORTHEAST ACROSS THE SOUTHERN SIERRA. THE MAIN ISSUE WITH THIS WILL BE HOW MUCH MOISTURE IS LEFT BY THE TIME THE REMNANTS OF FABIO ARRIVE IN SOCAL AND ALSO HOW MUCH INSTABILITY THERE IS WITH LI/S FORECAST TO STAY POSITIVE ACROSS MUCH OF THE AREA. FOR MOST OF THE AREA FABIO MAY BE NOTHING MORE THAN AN INCREASE IN CLOUDS BUT I DID GO AHEAD AND INCREASE POPS OVER THE WESTERN CWFA MAINLY FOR THURSDAY NIGHT AND FRIDAY MORNING. AT THIS TIME IT APPEARS CONVECTION MAY ACTUALLY TREND DOWN BY THURSDAY AFTERNOON. OTHERWISE OVER EASTERN SECTIONS ESPECIALLY HIGH TEMPS SHOULD RISE BACK UP AS HIGH PRESSURE ALOFT NOSES WEST AND RAISES HEIGHTS. .LONG TERM...ONCE WE GET FABIO'S REMNANTS AWAY FROM THE AREA WE REMAIN IN A SOUTHERLY FLOW WITH A MID/UPPER LOW STILL OFF OF SOCAL AND HIGH PRESSURE ALOFT OVER EASTERN COLORADO. THIS SHOULD ALLOW ADDITIONAL MOISTURE TO MOVE IN FROM THE SOUTHEAST SO WE KEPT IN BROADBRUSHED LOW END POPS MAINLY OVER THE HIGHER ELEVATIONS FOR FRIDAY. OTHERWISE HIGH TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL. OVER THE WEEKEND THE SET UP DOES NOT CHANGE MUCH WITH THESE TWO FEATURES AND WITH THE FLOW ALOFT BEING SOUTHEAST MOISTURE LOOKS TO CONTINUE TO MOVE INTO THE AREA. AN INVERTED TROUGH IS SHOWN ESPECIALLY BY THE ECMWF TO MOVE INTO SOCAL FROM SOUTHERN ARIZONA ON SUNDAY AND THIS MAY REALLY HELP TO INCREASE THE POTENTIAL FOR THUNDERSTORMS ONCE AGAIN. THUS I RAMPED UP POPS QUITE A BIT ON SUNDAY AND LEFT NEARLY SIMILAR VALUES IN ON MONDAY AS A INFLUX OF DEEPER MOISTURE LOOKS POSSIBLE WITH THIS PUSH. SURFACE DEWPOINTS OF 55+ AND PWATS OF 1 INCH OR MORE ARE SHOWN BY THE OPERATIONAL MODELS WHICH WOULD SUPPORT WETTER STORMS AND ALLOW FOR THE POTENTIAL AGAIN FOR FLASH FLOODING. TEMPS SHOULD TREND DOWN DUE TO THE INCREASE IN MOISTURE AND CLOUDS AND WE MAY NOT BE LOW ENOUGH ON HIGHS EARLY NEXT WEEK. && .AVIATION...FOR MCCARRAN...THERE IS A VERY LOW CHANCE OF A SHRA/TSRA NEAR THE AIRPORT EARLY THIS EVENING BUT ACTIVITY SHOULD MAINLY BE WELL EAST OF THE AIRPORT COMPLEX. THE MORMON MESA AND PEACH SPRINGS APPROACH CORRIDORS WILL SEE SCT SHRA/TSRA THROUGH AROUND 06Z TUESDAY. OTHERWISE WINDS SHOULD MAINLY FAVOR DIURNAL DIRECTIONS THROUGH TUESDAY EVENING WITH SCT CLOUDS AOA 8K FEET TONIGHT AND A FEW CLOUDS AOA 8K FEET ON TUESDAY. GUSTS OF 25-30 KTS ARE EXPECTED THIS EVENING WITH GUSTS TO AROUND 20 KTS ON TUESDAY AFTERNOON AND EVENING. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCT SHRA/TSRA MAINLY EAST AND NORTH OF KLAS THIS EVENING THROUGH 06Z TUESDAY. GUSTY AND ERRATIC WINDS AND REDUCED VSBY/CIGS ARE POSSIBLE IN AND NEAR ANY TSRA. FEW-SCT CLOUDS OTHERWISE AOA 8K FEET TONIGHT WITH WINDS FAVORING DIURNAL TRENDS. ON TUESDAY ISOLATED TSRA ARE POSSIBLE IN NORTHEAST MOHAVE COUNTY OTHERWISE DRY CONDITIONS ACROSS THE AREA WITH A FEW CLOUDS AOA 8K FEET AND WINDS FAVORING DIURNAL TRENDS. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH UNTIL 10 PM PDT THIS EVENING FOR NVZ015-016. AZ...FLASH FLOOD WATCH UNTIL 10 PM MST THIS EVENING FOR AZZ001. CA...NONE. && STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 16, 2:43 AM MST, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 243 AM PDT MON JUL 16 2012 AZZ001-NVZ015-016-170700- NORTHWEST PLATEAU-LINCOLN COUNTY-NORTHEAST CLARK COUNTY- 243 AM PDT MON JUL 16 2012 /243 AM MST MON JUL 16 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY. SOME STORMS WILL PRODUCE HEAVY RAIN WHICH COULD LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM 10 AM UNTIL 10 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY. A RETURN OF MONSOON MOISTURE COULD BRING ANOTHER ROUND OF THUNDERSTORM CHANCES FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF HEAVY RAIN AND FLASH FLOODING WILL BE NEEDED TODAY. AZZ002-003-036-CAZ524-527-NVZ014-017>022-170700- LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 243 AM PDT MON JUL 16 2012 /243 AM MST MON JUL 16 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY. A FEW STORMS COULD PRODUCE LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY. A RETURN OF MONSOON MOISTURE COULD BRING ANOTHER ROUND OF THUNDERSTORM CHANCES FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>523-525-526-170700- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN- 243 AM PDT MON JUL 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY. A RETURN OF MONSOON MOISTURE COULD BRING ANOTHER ROUND OF THUNDERSTORM CHANCES FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MORGAN
In the hours before
Local storm report, Jul 16, 11:59 AM MST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1159 AM PDT MON JUL 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 40 NW RACHEL 38.04N 116.24W
07/15/2012 NYE NV CO-OP OBSERVER
CO-OP OBSERVER IN RACHEL REPORTED THAT LAST NIGHT ON
SR375 NEAR US6 THE ROAD WAS WASHED OUT.
&&
CSTUMPFLocal storm report, Jul 16, 12:02 PM MST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1202 PM PDT MON JUL 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM HAIL 4 NNE KINGMAN 35.26N 114.01W
07/16/2012 E0.25 INCH MOHAVE AZ TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZE HAIL OCCURRING IN THE
HUALAPI MOUNTAINS JUST TO THE EAST OF KINGMAN.
&&
CSTUMPFLocal storm report, Jul 16, 12:18 PM MST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1218 PM PDT MON JUL 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM HAIL COLORADO CITY 36.99N 112.98W
07/16/2012 E0.25 INCH MOHAVE AZ 911 CALL CENTER
911 DISPATCH OUT OF COLORADO CITY REPORTS PEA SIZE HAIL
AND VERY HEAVY RAIN WITH MINOR STREET FLOODING.
&&
CSTUMPFLocal storm report, Jul 16, 1:42 PM MST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
142 PM PDT MON JUL 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FLASH FLOOD COLORADO CITY 36.99N 112.98W
07/16/2012 MOHAVE AZ 911 CALL CENTER
911 DISPATCH IN COLORADO CITY REPORTED LARGE TREES BEING
REMOVED FROM BANKS OF THE SHORT CREEK DRAINAGE. OTHER
LARGE DEBRIS HAS BEEN REPORTED IN THE FLOW.
&&
CSTUMPFLocal storm report, Jul 16, 2:46 PM MST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
246 PM PDT MON JUL 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FLASH FLOOD COLORADO CITY 36.99N 112.98W
07/16/2012 MOHAVE AZ BROADCAST MEDIA
REPORTER IN COLORADO CITY REPORTED A FEW HOUSES HAD
BASEMENT FLOODING AND ROAD IN THE CENTER OF TOWN WAS
CLOSED DUE TO FLOODING FOR 30 MINUTES BUT IS NOW OPEN.
&&
CSTUMPFThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 5:42 PM MST | Flash Flood Warning | VEF | Mohave | 93 min |
| Jul 15, 7:12 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 22 min |
| Jul 16, 2:00 AM MST | Flash Flood Watch | VEF | Mohave | 19 hr |
| Jul 16, 11:53 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jul 16, 1:56 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 27 min |
| Jul 16, 2:22 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 23 min |
| Jul 16, 3:03 PM MST | Flash Flood Warning | VEF | Mohave | 60 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.